# SDR TRBA2011025

- Difficulty date: February 27, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Aircraft time: 21,695 hours, 24,943 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CABIN DOOR BOTTOM OF STAIR IS INOP.  REPAIRED WIRE AT HARNESS BY MAIN DOOR PER STD PRACTICES. OPS CHECKED GOOD AS PER MM 33-51-00.
